RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Tomashpol'skii, Viktor Yakovlevich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:228
Abstract pages:498
Full texts:83
References:59
E-mail:

http://www.mathnet.ru/eng/person73995
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. Andrej T. Il'ichev, Viktor Ja. Tomashpolskii, “Characteristic parameters of nonlinear surface envelope waves beneath an ice cover under pre-stress”, Wave Motion, 86 (2019),  11–20  mathnet  isi  scopus
2015
2. A. T. Il'ichev, V. Ya. Tomashpolskii, “Soliton-like structures on a liquid surface under an ice cover”, TMF, 182:2 (2015),  277–293  mathnet  mathscinet  elib; Theoret. and Math. Phys., 182:2 (2015), 231–245  isi  scopus
2012
3. A. T. Il'ichev, V. Ja. Tomashpolskii, “Instability of solitons under flexure and twist of an elastic rod”, TMF, 172:3 (2012),  375–386  mathnet  mathscinet  elib; Theoret. and Math. Phys., 172:3 (2012), 1206–1216  isi  elib  scopus
2004
4. I. B. Bakholdin, V. Ya. Tomashpol'skii, “Solitary Waves in the Model of a Predeformed Nonlinear Composite”, Differ. Uravn., 40:4 (2004),  527–538  mathnet  mathscinet; Differ. Equ., 40:4 (2004), 571–582

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019